RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2018, Volume 79, Issue 2, Pages 209–219 (Mi mmo612)  

Symmetric differential operators of fractional order and their extensions

N. E. Tokmagambetovab, B. T. Torebekab

a Al-Farabi Kazakh National University, Alma-Ata, Kazakhstan
b Institute of Mathematics and Mathematical Modeling

Abstract: This paper is devoted to the description of symmetric operators and the justification of Green's formula for a fractional analogue of the Sturm–Liouville operator of order $ 2\alpha $, where $ \frac {1}{2}<\alpha <1$.

Key words and phrases: self-adjoint extensions, Green's formula, differential equation of fractional order, boundary value problem, fractional Sturm–Liouville operator.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05130994
AP05131756


Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2018, 177–185

UDC: 517.958
MSC: 45J05, 35S99
Received: 19.12.2017

Citation: N. E. Tokmagambetov, B. T. Torebek, “Symmetric differential operators of fractional order and their extensions”, Tr. Mosk. Mat. Obs., 79, no. 2, MCCME, M., 2018, 209–219; Trans. Moscow Math. Soc., 2018, 177–185

Citation in format AMSBIB
\Bibitem{TokTor18}
\by N.~E.~Tokmagambetov, B.~T.~Torebek
\paper Symmetric differential operators of fractional order and their extensions
\serial Tr. Mosk. Mat. Obs.
\yr 2018
\vol 79
\issue 2
\pages 209--219
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo612}
\elib{http://elibrary.ru/item.asp?id=37045095}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2018
\pages 177--185
\crossref{https://doi.org/10.1090/mosc/279}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060993789}


Linking options:
  • http://mi.mathnet.ru/eng/mmo612
  • http://mi.mathnet.ru/eng/mmo/v79/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:106
    Full text:52
    References:69
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019